# SDR FDEA201911273121

- Difficulty date: November 27, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD FLAP INBOARD FWD HINGE (WING SIDE) BARREL NUTS HOLE SURFACE CORROSION.  CORROSION AT LEFT HAND WING OUTBOARD FLAP INBOARD FWD HINGE (WING SIDE) BARREL NUTS HOLE SURFACE REWORKED AS PER CMM 57-44-08 AND FOUND UPPER AND LOWER BARREL NUTS FACE EXCEED LIMIT BASED THE DIFFERENCE BETWEEN DRAWING LIMITS AND CMM MAXIMUM REWORK LIMITS FOR BARREL NUT HOLE.  REPAIR SHIM FABRICATED AND INSTALLED AS PER CMM 57-44-08 AND EA 1-5750-T0351094 PART 1 STEP 2, TITLE: WINGS- FLIGHT SURFACES- EO 1-5750-7-5002- LT WING- OUTBD FLAP, INBD FWD HINGE (WING SIDE) - CORROSION REPAIR.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
